# SDR A6WA201744865

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7818
- Aircraft time: 32,875 hours, 32,296 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: K

## Discrepancy

APU FIRE MESSAGE, FOLLOWED BY APU AUTO SHUTDOWN.  REMOVED AND REPLACED THE APU IAW TASK CARD , SUP 13-005 AND AMM 49-10. OPS AND LEAK CHECKED GOOD.
